# SDR ANCF200100017

- Difficulty date: October 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N227AN
- Make and model: Boeing 757236
- Aircraft serial: 23227
- Aircraft time: 45,141 hours, 20,861 cycles
- Engine: Rroyce RB211535C37
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3800022105
- Part serial: 0643
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED IN FLIGHT.  EICAS MESSAGE RUDDER RATIO DISPLAYED, CREW DECIDED TO RETURN TO EDR.  ACCOMPLISHED FIM 27-09-00, WAS REPLACED RUDDER RATIO CHANGER ACTUATOR IAW AMM 27-21-13 PAGE 209, TEST OK IAW AMM 27-21-00 PAGE 501.
